# SDR SWAA2019050132104

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 18,186 hours, 7,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT GALLEY FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP.  R&R BATTERY PER SIP.
